Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SWITCHING TO WB XL...ANY ADVICE? nemo kitty

Posted by chicago77 on October 29, 2003, at 14:26:15

In reply to Re: SWITCHING TO WB XL...ANY ADVICE?, posted by nemo kitty on October 28, 2003, at 20:57:16

I. on the other hand, think that having all that stress is the WORST possible time to go off your antidepressant! I too have suffered a terrible loss this weekend and just had 3 final exam (in my PA Master's program). Was I stressed? Of course! Did I continue my meds? Absolutely! And I've been able to handle (to the best of my ability) taking these exams and bouncing around in the stages of grief... and, probably due to the meds, I've talked to the appropriate people about what I was going through and used a lot of coping skills.
Okay, enough of my tangent... my point was that you might want to reanalyze that day and a few days before that to see if there might be any events that would trigger that kind of emotional response. What kind of stress were/are you feeling? I can tell you that, from my current status, I am so mentally, emotionally and spiritually drained that I've had physical manifestations. My legs feel so heavy, my entire body feels weak and I too have dropped so many things in the last couple days that I can't even count them... luckily I haven't broken a toe!! (Sorry... heal quickly!!)
So, what's my point? I apologize for the rambling but my mind still isn't quite right. I've been taking WB XL for about a month now and, as I've said before, I feel that it's a blessing and a miracle. I wouldn't be so quick to associate the events that occurred with the change in med (although it is very possible). I would suggest trying it out a few more days and see if you feel the same. Keep in mind, however, that if you are stressed out about something (uhhh, like maybe some huge fires right outside your door?!), that you might be experiencing the depression/anxiety symptoms from that. Hang in there... things can only get better. My mantra through this whole grieving experience is "Everything happens for a reason." So I have to believe that God took him out of my life for a reason and there are still bigger and better plans for my life. That keeps me going (although suddenly I feel like I'm going to break down in tears). *sigh* Bottom line, don't just stop your meds. See how things go for a few more days and then decide if you were better off with the WB SR. Only you can decide that because only you know what's going on in your life and how you feel. Good luck... wishing you the best!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:chicago77 thread:259757
URL: http://www.dr-bob.org/babble/20031025/msgs/274679.html